# SDR CALA2025090108314

- Difficulty date: August 9, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,951 hours, 19,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR AFT LOWER CORNER FASTENER HOLE CRACKED.   PERFORMED INTERIM REPAIR IAW EC/RA: 5310-08664 ALL STEPS OF INTERIM REPAIR WERE ACCOMPLISHED AS PER EC/RA: 5310-08664 IT.  IAW GMM 04-20-05 R1 FORWARD SERVICE DOOR AFT LOWER CORNER FASTENER HOLE CRACK WAS REPAIRED.
